# SDR REXA2014010600109

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 23,406 hours, 20,758 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UP DISAGREE & NOSE DOOR OPEN WARNING, AFTER TAKEOFF NOSE GEAR FAILED TO RETRACT WITH GEAR LEVER IN UP POSITION.  RAN QRH & DID AN AIR RETURN IAW QRH.  REPLACED NLG WOW NR 2 & CENTERED HARNESS ASSEMBLY & CENTERED PROXIMITY SENSOR BRACKET IAW CRJ200 AMM 32-61-25.  OPERATIONS CHECKED GOOD, COMPLIED WITH PA 05-018 REV K SCENARIO 1.
